Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Flexible almost alternative algebras


Author: D. M. Merriell
Journal: Proc. Amer. Math. Soc. 8 (1957), 146-150
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083485-7
MathSciNet review: 0083485
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Almost alternative algebras, Portugaliae Mathematica vol. 8 (1949) pp. 23-36. MR 0032609 (11:316f)
  • [2] -, Power-associative rings, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 552-593. MR 0027750 (10:349g)
  • [3] R. D. Schafer, Noncommutative Jordan algebras of characteristic 0, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 472-475. MR 0070627 (17:10c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083485-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society